ConsumerLab.com uses JavaScript to provide the best possible experience for our content, but your browser has it disabled. Learn how to enable it here.

About ConsumerLab.com


Is turmeric a stomach irritant? -- Turmeric Supplement

Answer:

Although curcumin (from turmeric) has been shown in clinical studies to improve symptoms of indigestion and ulcerative colitis, it is true that it a small percentage of people may experience nausea, diarrhea and mild stomach distress, especially when taking high doses for prolonged periods of time. This and other concerns are discussed in the Turmeric and Curcumin Supplements Review, which includes details about dose, side-effects, tips for taking curcumin and turmeric supplements, as well as ConsumerLab.com's tests of products. 

Be aware that curcumin and turmeric should be avoided by people with gallstones or gallbladder disease, as these can stimulate the gallbladder.

Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.

Join Now

Join now at www.consumerlab.com/join/

  Comments
Loading Comments…